CERTAIN INTEGRAL REPRESENTATIONS OF EULER TYPE FOR THE EXTON FUNCTION X2
3
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Exton [Hypergeometric functions of three variables, J. Indian Acad. Math. 4 (1982), 113{119] introduced 20 distinct triple hypergeometric functions whose names are Xi (i = 1, . . . , 20) to investigate their twenty Laplace integral representations whose kernels include the con°uent hypergeometric functions ₀F₁,₁F₁, a Humbert functionΨ2, a Humbert function Φ2. The object of this paper is to present 16 (presumably new) integral representations of Euler type for the Exton hypergeometric function X₂ among his twenty Xi (i = 1, . . . , 20), whose kernels include the Exton function X₂ itself, the Appell function F₄and the Lauricella function FC.
Abstract
Exton [Hypergeometric functions of three variables, J. Indian Acad. Math. 4 (1982), 113{119] introduced 20 distinct triple hypergeometric functions whose names are Xi (i = 1, . . . , 20) to investigate their twenty Laplace integral representations whose kernels include the con°uent hypergeometric functions ₀F₁,₁F₁, a Humbert functionΨ2, a Humbert function Φ2. The object of this paper is to present 16 (presumably new) integral representations of Euler type for the Exton hypergeometric function X₂ among his twenty Xi (i = 1, . . . , 20), whose kernels include the Exton function X₂ itself, the Appell function F₄and the Lauricella function FC.
참고문헌 (11)
- P. Appell, "Fonctions Hypergeometriques et Hyperspheriques; Poly-nomes d'Hermite" (1926), Gauthier - Villars
- "J. Choi, A. Hasanov & M. Turaev: Some integral representations of Euler type for the Exton function X1, submitted (2010)", ~ (2010)
- 최준상, "Remarks on a summation formula for three-variables hypergeometric function X8 and certain hypergeometric transformations", East Asian Mathematical Journal, 25(4), pp.481~486 (2009), 영남수학회
- A. Erdelyi, "Higher Transcendental Func-tions Vol. I" (1953), McGraw-Hill Book Company
- H. Exton, "Hypergeometric functions of three variables", J. Indian Acad. Math, 4, pp.113~119 (1982)
- 최준상, "Remark on two results by Padmanabham for exton's triple hypergeometric series X_8", 호남수학학술지, 27(4), pp.603~608 (2005), 호남수학회
- 김용섭, "On an extension formulas for the triple hypergeometric series $X_8$ due to Exton", 대한수학회보, 44(4), pp.743~751 (2007), 대한수학회
- 김용섭, "Another method for Padmanabham's transformation formula for Exton's triple hypergeometric series X_8", 대한수학회논문집, 24(4), pp.517~521 (2009), 대한수학회
- 이승우, "AN EXTENSION OF THE TRIPLE HYPERGEOMETRIC SERIES BY EXTON", 호남수학학술지, 32(1), pp.61~71 (2010), 호남수학회
- P.A. Padnanabham, "Two results on three variable hypergeometric function", Indian J. Pure Appl. Math, 30, pp.1107~1109 (1999)
- H.M. Srivastava, "Multiple Gaussian Hypergeometric Series" (1985), Halsted Press (Ellis Horwood Limited, Chichester), Wiley
